Commutators of fractional integrals on Lebesgue and Herz spaces with variable exponent

Mitsuo Izuki

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Our first aim in this paper is to prove boundedness of commutators with fractional integrals on Lebesgue spaces with variable exponent. We additionally obtain the boundedness on Herz spaces with variable exponent applying some properties of variable exponent and BMO norms.

Original languageEnglish
Pages (from-to)461-472
Number of pages12
JournalRendiconti del Circolo Matematico di Palermo
Volume59
Issue number3
DOIs
Publication statusPublished - Dec 2010
Externally publishedYes

    Fingerprint

Keywords

  • BMO
  • Commutator
  • Fractional integral
  • Herz space with variable exponent

ASJC Scopus subject areas

  • Mathematics(all)

Cite this